# SDR CALA2016102800830

- Difficulty date: October 28, 2016
- Submitted: October 28, 2016
- Operation: Air carrier
- Aircraft: N33714
- Make and model: Boeing 737724
- Aircraft serial: 28785
- Aircraft time: 59,970 hours, 20,809 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Unsecure
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1L 2 FOOT OF SLIDE LOOSE ON BOTTOM OF PACK.  REPACKED 1L DOOR SLIDE IAW MM 25-66-01-401-801.  OPS CHECKS GOOD OK TO CONTINUE.
